# SDR B4MR98001

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF RYAN EO RN 727-53-28, FOUND NR 2 CARGO DOOR FRAME AFT EDGE LOWER CORNER CORRODED.  REMOVED CORROSION IAW B727 SRM 51-10-6.  ULTRASONIC THICKNESS CHECK - INITIAL THICKNESS READINGS FRAME FLANGE AREA .044 TO .121, HAS NOMINAL THICKNESS .145, FRAME WEB THICKNESS .066 TO .070. INSTALLED REPAIR IAW AIA/E/2729.  NON-ROUTINE TASK CARD NUMBER 14983.
